Proceedings of the Japan Academy, Series A, Mathematical Sciences

Associated varieties and Gelfand-Kirillov dimensions for the discrete series of a semisimple Lie group

Hiroshi Yamashita

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 70, Number 2 (1994), 50-55.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195511136

Digital Object Identifier
doi:10.3792/pjaa.70.50

Mathematical Reviews number (MathSciNet)
MR1272670

Zentralblatt MATH identifier
0829.22024

Subjects
Primary: 22E46: Semisimple Lie groups and their representations

Citation

Yamashita, Hiroshi. Associated varieties and Gelfand-Kirillov dimensions for the discrete series of a semisimple Lie group. Proc. Japan Acad. Ser. A Math. Sci. 70 (1994), no. 2, 50--55. doi:10.3792/pjaa.70.50. http://projecteuclid.org/euclid.pja/1195511136.


Export citation

References

  • [1] W. Borho and J.-L. Brylinski: Differential operators on homogeneous spaces. I. Invent, math., 69, 437-476 (1982); III. ibid., 80, 1-68 (1985).
  • [2] M. Duflo: Representations de carre integrable des groupes semi-simples reels. Expose 508, Seminaire Bourbaki 1977/78, pp. 22-40 (1978).
  • [3] R. Hotta and R. Parthasarathy : Multiplicity formulae for discrete series. Invent. math., 26, 133-178 (1974).
  • [4] W. Schmid : Construction and classification of irreducible Harish-Chandra modules. Harmonic Analysis on Reductive Groups (eds. W. Barker and P. Sally). Birkhauser, pp. 235-276 (1991).
  • [5] D. A. Vogan : Gelfand-Kirillov dimension for Harish-Chandra modules. Invent. math., 48, 75-98 (1978).
  • [6] D. A. Vogan : Associated varieties and unipotent representations. Harmonic Analysis on Reductive Groups (eds. W. Barker and P. Sally). Birkhauser, pp. 315-388 (1991).
  • [7] H. Yamashita: Embeddings of discrete series into induced representations of semisimple Lie groups. I. Japan. J. Math. (N.S.), 16, 31-95 (1990); II. J. Math. Kyoto Univ., 31, 543-571 (1991).
  • [8] H. Yamashita: Criteria for the finiteness of restriction of e/(g)-modules to subalgebras and applications to Harish-Chandra modules (to appear in J. Funct. Anal.) (The results have been reported in Proc. Japan Acad., 68A, 316-321 (1992)).